# SDR K11A2020092400020

- Difficulty date: September 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 56,256 hours, 39,032 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1728
- Condition: Failed
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FLAPS SELECTED UP, THE FLAP INDICATOR SPLIT WITH ONE FLAP AT 5 AND THE OTHER AT 1, FLAP STOPPED MOVING.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION:  R&R FLAP POSITION INDICATOR, OPS CHECK GOOD IAW B737 AMM 20-50-11 AND 27-58-01 REMOVED E1-1 RACK TO REPAIR DAMAGED WIRE INSULATION IAW BOEING SWPM 20-10-13, REINSTALLED E1-1 RACK IAW B737 SRM 51-40-02 NO DEFECTS NOTED
